# SDR FDK2008F00016

- Difficulty date: October 5, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N857MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145765
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 12 OVERHEAD EMERGENCY LIGHT INOPERATIVE.  MX OPS CHECKED THE SYS, NORMAL AFTER RESET.  (K)
